MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that one of their v-go 40 devices fell off.It was reported that the device is available for return to the manufacturer for evaluation.However, to date, has not been received.
 
Additional Manufacturer Narrative
Device evaluation: six devices were received and evaluated for the device fell off complaint.Visual inspections were performed and found some foreign contamination.Brownish contamination was observed on and around the needle well and on the foam pad.An accurate assessment of the foam pad could not be performed; due to the used condition of the returned devices, the original adhesion properties could not be verified.Based on the condition upon receipt, a moderate amount of adhesion residue was observed on the pad.Functional tests were performed.The adhesive pads were probed, and it verified that there was a moderate amount of adhesion remaining.After probing the foam pads, the adhesive pads were attached to the technician's glove; the devices lifted off the table surface, and the adhesion strength was verified as still sufficient.The complaint about these devices could not be confirmed.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key20663365
Report Number1226572-2024-00064
Device Sequence Number18194855
Product Code LZG
UDI-Device Identifier00385609400018
UDI-Public(01)00385609400018(17)260315(10)FG423071
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2026
Device Model NumberV-GO 40
Device Lot NumberVG423031B
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale